×

zbMATH — the first resource for mathematics

On stochastic partial differential equations. Results on approximations. (English) Zbl 0791.60046
Gerencsér, L. (ed.) et al., Topics in stochastic systems: modelling, estimation and adaptive control. Berlin: Springer-Verlag. Lect. Notes Control Inf. Sci. 161, 116-136 (1991).
A second order stochastic parabolic linear partial differential equation in Stratonovich’s sense with continuous semimartingales as driving process is approximated so that the semimartingales are approximated by continuous semimartingales in the uniform convergence topology. This approximation is applied to the solution of filter problems for diffusion processes and the equation of hydromagnetic dynamo.
For the entire collection see [Zbl 0778.00024].
Reviewer: W.Grecksch (Halle)

MSC:
60H15 Stochastic partial differential equations (aspects of stochastic analysis)
60G35 Signal detection and filtering (aspects of stochastic processes)
PDF BibTeX XML Cite